# SDR SWAA2022082236518

- Difficulty date: July 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT AT BS 460-480 LBL 23 IS CRACKED / [01] VERIFIED APPLICABILITY FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARA#9.;[02] REMOVED FWD CARGO BAY L/H BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT AT BS 460-480 LBL 23 WL 156 IAW SRM 51-40-02;[03] LOCATED AND DRILLED ; FWD CARGO BAY L/H BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT AT BS 460-480 LBL 23 WL 156 IAW SEM 51-40-02 AND DWG143A7505 REV:-.OK TO INSTALL;[04] CORRECTION STEP 3 # LOCATED AND DRILLED ; FWD CARGO BAY L/H BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT AT BS 460-480 LBL 23 WL 156 P/N 143A7510-13 LOT# 1487893-2 PO#863594/2 IAW SRM 51-40-05 AND DWG143A7505 REV:-.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4  .OK TO INSTALL GIVEN;[06] VERIFIED MEASUREMENT TABLE;[07] INSTALLED FWD CARGO BAY L/H NEW BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT AT BS 460-480 LBL 23 WL 156 P/N 143A7510-13 LOT# 1487893-2 PO#863594/2 IAW SRM 51-40-02 AND DWG143A7505 REV:-.;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED MEASUREMENT TABLE
